# SDR UPS07549839

- Difficulty date: April 27, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 24,306 hours, 16,714 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103069
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT IN AFT CARGO FUSELAGE FRAME STA 1480, S26L.  REPAIR ACCOMPLISHED PER FINAL EA 757-5362-27-A1667 AND UPS ENG FILE N NUMBER:757-53-20245 WITH NO DEVIATIONS.
